# SDR CALA2016120501032

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 47,320 hours, 18,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 70036611
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR ILLUMINATING LIGHT INOP. REMOVED AND REPLACED BALLAST OPS CHECK NORMAL IAW MM 33-21-00-96 0-805 MEL REMOVED ACFT OK TO CONTINUE .
